Aminopenicillin-induced exanthema allows treatment with certain cephalosporins or phenoxymethyl penicillin.
Аннотация
OBJECTIVES
Aminopenicillin-induced exanthema poses a problem in the management of infectious diseases. Due to theoretically possible immunological cross-reactivity, all beta-lactam drugs, i.e. penicillins, penicillin derivatives and cephalosporins, are usually avoided. The available alternative antibiotics (macrolides, quinolones and glycopeptides) may be less effective, have more side effects, and their use increases medical costs. Moreover, their use contributes to the increasing bacterial resistance to antibiotics. The aim of the study is to demonstrate that patients with aminopenicillin-induced exanthema may receive specific beta-lactams for future antibiotic therapy.
METHODS
Skin testing followed by oral challenges to identify beta-lactams that are tolerated by patients despite confirmed delayed-type non-immunoglobulin E (IgE)-mediated allergic hypersensitivity to aminopenicillins.
RESULTS
Sixty-nine out of 71 patients (97.2%) with non-IgE-mediated allergic hypersensitivity to aminopenicillins tolerate cephalosporins without an aminobenzyl side chain such as cefpodoxime or cefixime and 51 patients (71.8%) also tolerate phenoxymethyl penicillin.
CONCLUSIONS
The majority of patients with non-IgE-mediated allergic hypersensitivity to aminopenicillins do not cross-react to certain cephalosporins or phenoxymethyl penicillin. Skin and drug challenge tests can be helpful to determine individual cross-reactivity.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.